# SDR DALA2025051203680

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED PLATE RH OUTBD ON VERTICAL STABILIZER SPAR HINGE. FITTINGS WITH ORIGINAL THICKNESS =0.250" AND MINIMUM REMAINING THICKNESS IS 0.212" THEREFORE IT IS OUT LIMITS. SUMMARY OF NRC 00820: CORROSION LEVEL 2. PLATE RH OUTBD ON VERTICAL STABILIZER SPAR HINGE FITTINGS (2 EA) WERE REPLACED PER B717-200 SRM 51-41-05 PAR 8. (LP #0958134)
